# SDR USAA2010050490888

- Difficulty date: April 20, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5323091020501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - CORROSION ON WEB BETWEEN FR33 TO FR34, S38R.  REPLACED WEB BETWEEN FR33 TO FR34, S38R IAW AIRBUS A320 SRM 51-72-11.
